A Forrest
Topological Invariants for Projection Method Patterns
Forrest, A; Hunton, J; Kellendonk, J
Citation
Forrest, A., Hunton, J., & Kellendonk, J. (2002). Topological Invariants for Projection Method Patterns. Memoirs of the American Mathematical Society, 159(758), i-x, 1-120
Journal Article Type | Article |
---|---|
Online Publication Date | Sep 2, 2002 |
Publication Date | 2002 |
Deposit Date | Aug 2, 2019 |
Journal | Memoirs of the American Mathematical Society |
Print ISSN | 0065-9266 |
Electronic ISSN | 1947-6221 |
Publisher | American Mathematical Society |
Peer Reviewed | Peer Reviewed |
Volume | 159 |
Issue | 758 |
Pages | i-x, 1-120 |
Public URL | https://durham-repository.worktribe.com/output/1296793 |
You might also like
Aperiodicity, rotational tiling spaces and topological space groups
(2021)
Journal Article
Chaotic Delone Sets
(2021)
Journal Article
The homology core of matchbox manifolds and invariant measures
(2018)
Journal Article
Topological Invariants for Tilings
(2017)
Presentation / Conference Contribution
Spaces of Projection Method Patterns and their Cohomology
(2015)
Book Chapter
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search